# SDR 20000614SH010

- Difficulty date: May 11, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N102CX
- Make and model: Gulstm G1159
- Aircraft serial: 102
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 1159C25003
- Part serial: GA102
- Condition: Dented
- Location: Rudder
- Part time: 12,557 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRIPPING/PAINTING PROCESS OF THE AIRCRAFT THAT IS CURRENTLY IN WORK AT CRS QU2R122L, A DENT WAS UNCOVERED ON THE UPPER RIGHT HAND SIDE OF THE RUDDER.  THE DENT WAS HIDDEN DAMAGE AND COVERED WITH PAINT AND FILLER.  GULFSTREAM IS CURRENTLY INSPECTING DATA TO DETERMINE THE EXTENT OR REPAIR.  THIS REPORT IS PROVIDED BASED ON THE FACT THAT THE REPAIR WILL POSSIBLY BE CONSIDERED A MAJOR REPAIR. NO KNOWLEDGE EXISTS OF HOW OR WHEN THE DAMAGE OCCURRED, NOR ANY LOG ENTRY FOUND.  (X)
